MathSciNet Relay Station
MathSciNet bibliographic data
MR1164591 (93g:58076) 58F10 (22A30 22D40 22E40 58F15 58F30)
Katok, A.; Lewis, J. Local rigidity for certain groups of toral automorphisms. Israel J. Math. 75 (1991), no. 2-3, 203–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement